# SDR EY2R9600275

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 336
- Propeller: Mcauly D2AF34C302
- System (JASC): 6110 · Propeller Assembly
- Part: Split Retainer
- Part number: C3903
- Condition: Corroded
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY SPLIT RETAINER IS CORRODED
